Psycho-Babble Medication Thread 382636

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Effexor and Blood Pressure!!

Posted by Starlight on August 26, 2004, at 17:32:31

Hi all,
I posted awhile ago about how I've been getting bad headaches in the morning. I work with several docs and one of them mentioned that they sound like blood pressure headaches. I think I recall that increased blood pressure can be caused by effexor. Have any of you experienced this? And if so, did you have to come off of the drug?
starlight

 

Re: Effexor and Blood Pressure!! Starlight

Posted by partlycloudy on August 26, 2004, at 19:22:57

In reply to Effexor and Blood Pressure!!, posted by Starlight on August 26, 2004, at 17:32:31

I had increased BP on effexor when I titrated upwards too quickly. It went up to 165/110. We went back to hald the dose and went back up slowly - and my BP has been fine. Do you check yours at a pharmacy or something? I ended up buying a wrist cuff because I's get all agitated trying to find a store with a cuff-booth.

 

Re: Effexor and Blood Pressure!!

Posted by Starlight on August 27, 2004, at 12:13:37

In reply to Re: Effexor and Blood Pressure!! ? Starlight, posted by partlycloudy on August 26, 2004, at 19:22:57

No, I haven't checked it yet at a pharmacy, but have had a couple of drs appointments where it was surprisingly higher than my normal low BP. I've had some severe morning headaches and one of the docs I worked with thought it was high BP. So I'm going to check it at the next opportunity, but was wondering if any of you had experienced this phenomenon.
starlight


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.